Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244022] of Michael C. Reed

Papers Published

  1. Reed, MC, A Gårding domain for quantum fields, Communications in Mathematical Physics, vol. 14 no. 4 (1969), pp. 336-346, ISSN 0010-3616 [doi]
    (last updated on 2017/12/16)

    Abstract:
    In all representations of the canonical commutation relations, there is a common, invariant domain of essential self-adjointness for quantum fields and conjugate momenta. © 1969 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320